Motrin Super Strength Pain Relief Ibuprofen 400mg Liquid Gels, 60 Capsules

SKU: 061075 Category: Brand:
Brands:: Motrin

USD $20.99 CAD

Experience fast and effective relief from everyday aches and pains with Motrin Super Strength Pain Relief Ibuprofen 400mg Liquid Gels. Each capsule contains 400 milligrams of ibuprofen to relieve mild to moderate pain, including headache, menstrual cramps, cold and flu symptoms, sprains and strains, joint and back ache, toothache, and muscle inflammation.

209 in stock

Share

Facebook
Twitter
Reddit
Email
WhatsApp
For customers in US. please read the notice here first.
Loading...

Description

Motrin Super Strength Pain Relief Ibuprofen 400mg Liquid Gels, 60 Capsules

Motrin Super Strength Pain Relief Ibuprofen 400mg Liquid Gels provide fast and effective relief from everyday aches and pains. Each capsule contains 400 milligrams of ibuprofen, a powerful pain reliever and fever reducer.

Key Features:

  • Relieves mild to moderate pain
  • 400 mg ibuprofen
  • Treats headache/migraine, menstrual cramps, cold and flu, sprains and strains, joint and back ache, toothache, and muscle inflammation
  • Easy to swallow liquid gels

For adults and children over 12 years of age, take 1 capsule at the first sign of symptoms for migraine headaches, and every 6 – 8 hours as needed. For all other uses, take 1 capsule every 6 – 8 hours as needed. Do not exceed 3 capsules in 24 hours, unless directed by a physician.

Active Ingredient (in each capsule): Ibuprofen 400 mg (NSAID)*

Purpose: Pain reliever, Fever reducer, *nonsteroidal anti-inflammatory drug

Inactive Ingredients: Gelatin, pharmaceutical ink, polyethylene glycol, potassium hydroxide, propylene glycol, purified water, sorbitol.

Additional information

Item_id

061075

UPC

062600961075

Brand

Motrin

Recently Viewed

Products not found.